# SDR FDEA201008092876

- Difficulty date: August 9, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24112
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP LOWER SURFACE IS CHAFED AT THE OUTBD HINGE . REPLACED RUB STRIPS IAW SRM 51-35-01, VOL II.  REMOVED AND REINSTALLED PANEL ARC 3007-414 TO HAVE ACCESS IAW SRM 51-31-01, VOL II.  DAMAGE ON CHAFED FLAP FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01, VOL I.  ORIGINAL THICNESS 0.041.  REMAINING THICKNESS 0.022.  FABRICATED DOUBLER AND FILLER.  MATERIAL ID 2024-T3 0.050 IAW SRM 57-00-01, PG 12, VOL I.  APPLIED ALODINE AND PRIMER IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER AND FILLER IAW SRM 57-00-01, PG 12, VOL I; SRM 51-35-01, VOL II AND SRM 51-33-01, VIL II.
